Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
teen123

Pain With The Moisturiser?!

Recommended Posts

So I'm on the second week of the regimen and my skin has just started the dry phase, it's unbearably dry and flaky.. When I put the moisturiser on it is unbearably painful, like a stinging type pain.

It hurts so much, is this normal?

Thanks

Share this post


Link to post
Share on other sites

I shudder when I think back to that burning pain. I used to dread putting on the moisturiser, but it got better after 4 weeks for me. Hang in there....

Share this post


Link to post
Share on other sites

I'd say stick with it for a while. I switched moisturizers because I found Dan's moisturizer to be irritating for my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×